(Original post by Inclination)
May God be with you. You're helping to allocate clean needles for heroin users rather than helping to end the addiction? (Honestly, tell me what the beneficial effects of heroin are...please, enlighten me.)
I am? News to me.
Regarding the effects of E: potential risks include the swelling of the brain, collapse, coma, and death. Sounds lovely. http://www.brookes.ac.uk/health/libra/ecstasy.html! It's a British site too, if you please.
And I actually intern at a courthouse that prosecutes people for all sorts of crimes: including the use of illegal substances. Cheers for both our work.
The site you have linked to is easily spotted as propeganda; Take this phrase for example;
Ecstasy is a hallucinogenic stimulant. Some pills can cause a distortion of sound and vision. Hallucinations will be caused by pills that contain drugs like LSD or ketamine.
Ecstasy itself ISNT a hallucinogenic stimulant, thats simply not true. It even goes on to admit that the hallucinations arn't caused by ecstasy. It then sites LSD being mixed in. This is almost unheard of; LSD is massively more expensive than ecstasy so this would be stupid.
You mean no side effects besides insomnia, anxiety, depression, mental instability, and paranoia. Besides the swelling of the brain, the annihilation of nerves in the brain...
This is amusing. Continue.
Where are you getting this from? Link to studies.
I can assure you that I have suffered none of those effects, and that no studies show those effects in temporary users (and "swelling of the brain"... You really need to do your research is all I can say! Try that being the side -effect of too much water, and nothing to do with ecstasy at all!).
This is typical of the anti-drugs campaign. Simply tie bad words like "swelling of the brain" and "coma" to ecstasy, when in fact the cases being referred to are due to literally "water poisoning" and not ecstasy at all.
Even the site you linked to say that the long term effects are heavily debated, and that short term effects, affecting only SOME users, clear up with cessation of use.
How you created your post from the link you cited is beyond me.